MathSciNet Relay Station
MathSciNet bibliographic data
MR487180 (58 #6840) 41A30
Bak, Joseph; Newman, Donald J. Rational combinations of $x\sp{\lambda k}$, $\lambda \sb{k}\geq 0$ are always dense in $C[0, 1]$. J. Approximation Theory 23 (1978), no. 2, 155–157.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement